| Catalog Number |
386861 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd us cathena 22gx1.00in straight bc had foreign matter it was reported by the customer that safety did not engage.Additional lubrication.Verbatim: rcc received a complaint via email.Please see below 2 complaints for mfg 386861 lot #5037663.1 ¿ safety did not engage.2 ¿ additional lubrication.Incident date 8/1.Awareness date 8/4.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.